# SDR AWXA0000032

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C357471
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH CRACK ON R-2 DOOR LOWER FWD CORNER OF DOOR CUT-OUT, EXTERIOR SKIN.  STOP DRILLED CRACK PER B737 SRM 53-30-3, FABRICATED DOUBLER (2024 T3 .063 QQA 250/5 R682091) TRIPLER (2024 T3, .063 QQA 250/5 R682091) FILLER ( 2024 T3, .063, QQA 250/5 R687660) IAW B737 SRM 53-30-3, 3 FIG 24.  INSTALLED REPAIR WASHERS IAW 737 SRM 53-30-3, FIG 24.  TREATED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW 737 SRM 53-30-3 FIG 24.
